# SDR ASAA2023060943533

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 2,572 hours, 758 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR WILL NOT DISPLAY KNOWN THUNDER STORMS IN AUTO MODE. WEAK RETURN ARE POSSIBLE IN MANUAL MODE BUT WILL NOT DISPLAY VISIBLE STORM DIMENSIONS ON RADAR DISPLAY. VARIOUS GAIN ADJUSTMENTS MADE WITH NO CHANGE AT MAX GAIN. GROUND CLUTTER FUNCTION WORKS NORMALLY. GROUNDED - YES. NO FAULTS NOTED ON MDS. C/W WEATHER RADAR SYSTEM TEST = NO FAULTS NOTED DURING TEST, TESTS OK. REF B737-9 AMM 34-41-00-730-801.
